Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jan 21, 2012, 8:56 AM EST for 4 counties in Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 21, 2012, 8:56 AM EST (13:56 UTC)
- Expired
- Jan 21, 2012, 9:30 AM EST
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
Counties Chattooga County, GA, Gordon County, GA, Murray County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 102 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 238 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 265 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
434
WWUS82 KFFC 211356
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
856 AM EST SAT JAN 21 2012
GAZ002>005-011-012-019-211430-
856 AM EST SAT JAN 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WHITFIELD...WALKER...MURRAY...CATOOSA...CHATTOOGA...NORTHERN
FLOYD AND GORDON COUNTIES UNTIL 930 AM EST...
AT 854 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROCKY FACE TO 28 MILES WEST OF
MENLO...MOVING EAST AT 40 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING PEA SIZED HAIL AND WIND GUSTS TO 35 MPH.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3454 8546 3487 8506 3481 8460 3478 8464
3474 8465 3446 8464 3443 8467 3434 8539
3434 8548 3452 8552
TIME...MOT...LOC 1355Z 279DEG 36KT 3479 8502 3452 8535
3435 8593
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 21, 6:46 AM EST, 2 hours 10 minutes earlier.
Area forecast discussion, Jan 21, 6:46 AM EST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 646 AM EST SAT JAN 21 2012 .PREV DISCUSSION... /ISSUED 132 AM EST SAT JAN 21 2012/ SHORT TERM /TODAY THROUGH SUNDAY NIGHT/... MODELS IN PRETTY GOOD AGREEMENT THROUGH THE SHORT TERM WITH JUST MINOR TIMING AND STRENGTH DIFFERENCES. TWO SYSTEMS WILL AFFECT THE SHORT TERM. FIRST IS THE ONE ON GOING. AS THE UPPER SYSTEM... CURRENTLY OVER THE MIDWEST...MOVES INTO THE TENNESSEE IT WILL WEAKEN SOMEWHAT BUT IT WILL BE ENOUGH TO KEEP WIDESPREAD SHOWERS AND TSTORMS OVER THE FORECAST AREA TODAY...ENDING FROM THE NORTHWEST THIS AFTERNOON. THE ASSOCIATED COLD FRONT WILL PUSH INTO NORTHWEST GA BY 18Z AND INTO CENTRAL GA BY 00Z. A RIDGE OF HIGH PRESSURE WILL BUILD INTO THE CWA BEHIND THE FRONT TONIGHT... HOWEVER ENOUGH OVERRUNNING AT H8 WILL KEEP CLOUDS OVER THE CWA. THE RIDGE BECOMES SET OVER NORTH GEORGIA SUNDAY AS THE NEXT SYSTEM MOVES INTO THE MISSISSIPPI VALLEY. BY SUNDAY AFTERNOON ENOUGH GULF MOISTURE WILL BEGIN MOVING NORTHWARD BRINGING ISOLATED SHOWERS TO THE THE SOUTHWEST CORNER OF THE CWA...POSSIBLY A LITTLE THUNDER. INSTABILITY INCREASES SUNDAY NIGHT AND ALTHOUGH THERE IS A WEDGE OVER NORTH GEORGIA...THE SHOWALTER INDEX IS INDICATING THE POSSIBILITY OF THUNDER ACROSS NOT ONLY CENTRAL GEORGIA...BUT NORTH GEORGIA AS WELL. TEMPERATURES... ABOVE NORMAL TODAY JUST ABOUT EVERYWHERE. THEN AS THE WEDGE STRENGTHENS TONIGHT AND SUNDAY...AREAS IN THE WEDGE WILL SEE NEAR NORMAL TEMPS WHILE CENTRAL GEORGIA SHOULD EXPERIENCE ABOVE NORMAL TEMPS. LONG TERM /MONDAY THROUGH FRIDAY/... MODELS IN PRETTY GOOD AGREEMENT THROUGH THE MID WEEK...THEN LARGE TIMING DIFFERENCES OCCUR. AFTER SUNDAY NIGHT/MONDAYS SYSTEM MOVES ON TO THE EAST...A RETURN TO ZONAL FLOW WILL PRECEDE THE NEXT SYSTEM WHICH WILL ORGANIZE OVER THE SOUTHWEST U.S. TUESDAY. THIS WILL BEGIN TO PULL SOME MOISTURE INTO THE CWA WEDNESDAY. HERE IS WHERE THE MODELS DIFFER. THE GFS HOLDS THE UPPER SYSTEM OVER NORTHEAST MEXICO KEEPING A WET WEST TO SOUTHWEST FLOW OVER THE CWA THROUGH FRIDAY. THE ECMWF WEAKENS THE SYSTEM INTO A SHORT WAVE MOVES IT RAPIDLY ACROSS THE CWA THURSDAY NIGHT AND DRYING US OUT ON FRIDAY. THE CURRENT TREND OF THE BATTLE BETWEEN GFS/ECMWF HAS BEEN THE ECMWF HAS BEEN FALLING MORE IN LINE WITH THE GFS FROM RUN TO RUN AND WILL THEREFORE HEAVILY LEAN ON THE GFS AND KEEP A WET FORECAST GOING FOR THE END OF THE WEEK. HYDROLOGY... QPF APPEARS TO HAVE LESSENED SLIGHTLY OVER NORTHWEST GEORGIA BUT NOT ENOUGH TO TAKE DOWN THE FLOOD WATCH. WILL THEREFORE MAINTAIN THE CURRENT FLOOD WATCH...HOWEVER WILL SHORTEN THE WATCH AND END IT AT 00Z SUN AS THE RAIN SHOULD BE FINISHED IN THAT AREA. && .AVIATION... 12Z UPDATE... MVFR CIGS WIDESPREAD ACROSS THE AREA THIS MORNING...AND SHOULD CONTINUE THROUGH MOST OF THE DAY. SHRA/TSRA IN E AL AND WEST CENTRAL GA WILL CONTINUE TO MOVE ENE...POSSIBLY BRINGING TSRA TO THE METRO TAFS THROUGH 14Z. LINE OF TSRA IN N AL WILL APPROACH THE AREA BY LATE MORNING AND EARLY AFTERNOON. GUSTY SW WINDS TODAY WILL SHIFT TO W AND NW AFTER THE FRONT PUSHES THROUGH...AND TO NE AROUND 09Z SUNDAY. LOW MVFR TO IFR CIGS RETURN SUNDAY MORNING BEHIND THE FRONT. //ATL CONFIDENCE...12Z UPDATE... HIGH ON WINDS. MEDIUM TO HIGH ON OCCURRENCE OF CONVECTION...MEDIUM ON TIMING AND IMPACTS TO ATL. MEDIUM ON CIGS AND VSBY. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 47 52 45 / 100 10 10 90 ATLANTA 68 49 56 48 / 100 10 10 90 BLAIRSVILLE 61 41 52 43 / 100 10 10 90 CARTERSVILLE 68 44 58 50 / 100 10 10 90 COLUMBUS 73 55 69 58 / 100 10 20 90 GAINESVILLE 63 46 50 44 / 100 10 10 90 MACON 72 51 64 54 / 100 10 10 60 ROME 66 44 61 51 / 100 10 10 90 PEACHTREE CITY 69 45 58 51 / 100 10 10 90 VIDALIA 74 58 68 56 / 70 30 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 1 PM EST THIS AFTERNOON FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS... CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...DADE...DAWSON... DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER... GLASCOCK...GORDON...GREENE...GWINNETT...HALL...HANCOCK... HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JONES...LAMAR...LUMPKIN...MACON...MADISON...MARION... MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...TALBOT...TALIAFERRO...TAYLOR...TOWNS... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WHITE...WHITFIELD...WILKES...WILKINSON. FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...MURRAY...WALKER...WHITFIELD. &&
Hazardous weather outlook, Jan 21, 3:50 AM EST, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 350 AM EST SAT JAN 21 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 350 AM EST SAT JAN 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA TODAY. .SYNOPSIS... A STRONG COLD FRONT WILL MOVE INTO NORTHWEST GEORGIA THIS MORNING...AND INTO CENTRAL GEORGIA THIS AFTERNOON WHERE IT WILL BECOME STATIONARY. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING...LARGE HAIL AND WINDS GUSTING TO NEAR 60 MPH. .DISCUSSION... CAPES WILL BE INCREASING TO 1000 TO 1200 ALONG AND JUST AHEAD OF THE COLD FRONT. LIFTED INDEX VALUES WILL DECREASE TO -2 TO -4. THIS WILL BE SUFFICIENT FOR ISOLATED SEVERE STORMS TO DEVELOP...MAINLY ALONG THE COLD FRONT AS IT MOVES ACROSS NORTH GEORGIA THIS MORNING...AND INTO CENTRAL GEORGIA THIS AFTERNOON. HELICITIES WILL ALSO BE SUFFICIENT FOR AN ISOLATED TORNADO TO DEVELOP...HOWEVER THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON ACROSS WEST- CENTRAL GEORGIA...AND ACROSS ALL OF NORTH AND CENTRAL GEORGIA SUNDAY NIGHT. HAZARDOUS WEATHER IS NOT EXPECTED FOR MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jan 21, 7:19 AM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 719 AM EST SAT JAN 21 2012 GAZ031>033-041>044-211300- 719 AM EST SAT JAN 21 2012 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PAULDING... CARROLL...COBB...DOUGLAS...HARALSON AND FULTON COUNTIES UNTIL 800 AM EST... AT 711 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM MOUNT ZION TO AUSTELL...MOVING EAST AT 40 MPH. WIND GUSTS OF 40 MPH...PEA SIZED HAIL...AND OCCASIONAL LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS PAULDING...CARROLL...COBB... DOUGLAS...HARALSON AND FULTON COUNTIES THROUGH 800 AM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE ABILENE...BOWDON JUNCTION...JOHN TANNER STATE PARK...CARROLLTON...MOUNT ZION...TEMPLE...BREMEN...WACO...TREASURE LAKE...VILLA RICA...FAIRPLAY...LAKE VAL-DO-MAR...NEW GEORGIA...WINSTON AND BILL ARP. && LAT...LON 3393 8444 3367 8444 3354 8527 3372 8531 TIME...MOT...LOC 1217Z 261DEG 37KT 3368 8501
Special weather statement, Jan 21, 8:00 AM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 AM EST SAT JAN 21 2012
GAZ032-033-042>045-211345-
800 AM EST SAT JAN 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN CARROLL...COBB...DEKALB...DOUGLAS AND FULTON COUNTIES UNTIL
845 AM EST...
AT 753 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG STORMS FROM BOWDON TO DECATUR...MOVING EAST AT 45 MPH.
WIND GUSTS OF 40 MPH AND NICKEL SIZED HAIL ARE LIKELY AS THIS STORM
MOVES ACROSS CARROLL...COBB...DEKALB...DOUGLAS AND FULTON COUNTIES
THROUGH 845 AM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ABILENE...TYUS...BOWDON JUNCTION...JOHN TANNER STATE
PARK...BOWDON...MOUNT ZION...CARROLLTON...CLEM...SEATON
LAKE...TREASURE LAKE...WHITESBURG...VILLA RICA...LAKE
VAL-DO-MAR...BYERS CROSSROADS AND HANNAH.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3365 8532 3389 8429 3365 8425 3365 8446
3355 8446 3354 8450 3351 8478 3351 8485
3350 8486 3345 8528
TIME...MOT...LOC 1258Z 263DEG 38KT 3359 8508Special weather statement, Jan 21, 8:18 AM EST, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 818 AM EST SAT JAN 21 2012 GAZ004>006-211345- 818 AM EST SAT JAN 21 2012 ...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN NORTHERN WHITFIELD...NORTHERN MURRAY AND WESTERN FANNIN COUNTIES UNTIL 845 AM EST... AT 812 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM GREGORY TO VARNELL...MOVING EAST AT 40 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WHITFIELD...MURRAY AND FANNIN COUNTIES THROUGH 845 AM EST...ESPECIALLY THOSE ON EXPOSED AREAS SUCH AS RIDGETOPS. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GREGORY...VARNELL... CISCO...SUMAC AND COHUTTA WILDERNESS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. && LAT...LON 3486 8463 3489 8499 3500 8482 3499 8441 TIME...MOT...LOC 1317Z 272DEG 36KT 3498 8472 3490 8489
Special weather statement, Jan 21, 8:43 AM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
843 AM EST SAT JAN 21 2012
GAZ033-043>048-055-057-211430-
843 AM EST SAT JAN 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WALTON...ROCKDALE...NEWTON...DEKALB...DOUGLAS...HENRY...CLAYTON
AND FULTON COUNTIES UNTIL 930 AM EST...
AT 840 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS STRETCHING FROM CAMPBELLTON IN FULTON
COUNTY TO CONYERS IN ROCKDALE COUNTY...MOVING EAST AT 35 MPH.
WIND GUSTS OF 40 MPH AND PENNY SIZED HAIL ARE LIKELY AS THIS STORM
MOVES ACROSS WALTON...ROCKDALE...NEWTON...DEKALB...
DOUGLAS...HENRY...CLAYTON AND FULTON COUNTIES THROUGH 930 AM EST.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE KLONDIKE...CEDAR
GROVE...PANOLA MOUNTAIN STATE PARK...RICHARDSON
PARK...SNAPFINGER...ARABIA
MOUNTAIN...BELMONT...PANTHERSVILLE...GRESHAM
PARK...REDAN...LITHONIA...HIDDEN VALLEY PARK...FORT
GILLEM...ELLENWOOD AND REX.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3373 8486 3377 8365 3363 8366 3359 8369
3355 8368 3356 8483 3357 8481 3358 8487
TIME...MOT...LOC 1342Z 273DEG 30KT 3368 8407Local storm report, Jan 21, 8:55 AM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
855 AM EST SAT JAN 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 AM HAIL 2 S WINSTON 33.70N 84.83W
01/21/2012 E0.88 INCH DOUGLAS GA PUBLIC
&&
JLFSpecial weather statement, Jan 21, 8:56 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
856 AM EST SAT JAN 21 2012
GAZ002>005-011-012-019-211430-
856 AM EST SAT JAN 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WHITFIELD...WALKER...MURRAY...CATOOSA...CHATTOOGA...NORTHERN
FLOYD AND GORDON COUNTIES UNTIL 930 AM EST...
AT 854 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROCKY FACE TO 28 MILES WEST OF
MENLO...MOVING EAST AT 40 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING PEA SIZED HAIL AND WIND GUSTS TO 35 MPH.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3454 8546 3487 8506 3481 8460 3478 8464
3474 8465 3446 8464 3443 8467 3434 8539
3434 8548 3452 8552
TIME...MOT...LOC 1355Z 279DEG 36KT 3479 8502 3452 8535
3435 8593The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 7:19 AM EST | Special Weather Statement | FFC | Carroll, Douglas, Fulton | 41 min |
| Jan 21, 8:00 AM EST | Special Weather Statement | FFC | Carroll, Douglas, Fulton | 45 min |
| Jan 21, 8:18 AM EST | Special Weather Statement | FFC | Murray | 27 min |
| Jan 21, 8:43 AM EST | Special Weather Statement | FFC | Douglas, Newton, Rockdale | 47 min |
| Jan 21, 9:27 AM EST | Special Weather Statement | FFC | Fannin, Union | 33 min |
| Jan 21, 9:47 AM EST | Special Weather Statement | FFC | Floyd | 43 min |
| Jan 21, 10:04 AM EST | Special Weather Statement | FFC | Carroll, Douglas, Fulton | 41 min |
| Jan 21, 10:19 AM EST | Flash Flood Warning | FFC | Carroll, Douglas | 4 hr |
| Jan 21, 10:22 AM EST | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 38 min |
| Jan 21, 10:24 AM EST | Special Weather Statement | FFC | Dawson | 36 min |
| Jan 21, 10:43 AM EST | Special Weather Statement | FFC | Forsyth, Hall | 32 min |
| Jan 21, 10:50 AM EST | Flash Flood Warning | FFC | DeKalb, Fulton | 5 hr |
| Jan 21, 10:50 AM EST | Special Weather Statement | FFC | DeKalb, Rockdale, Walton | 40 min |
| Jan 21, 10:59 AM EST | Severe Thunderstorm Warning | FFC | Haralson, Paulding | 46 min |
| Jan 21, 11:07 AM EST | Flash Flood Watch | FFC | Barrow, Carroll, Clayton, Cobb, Coweta, DeKalb and 13 more | 4 hr |
| Jan 21, 11:22 AM EST | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 38 min |
| Jan 21, 11:27 AM EST | Special Weather Statement | FFC | Banks, Jackson, Madison | 33 min |
| Jan 21, 11:28 AM EST | Special Weather Statement | FFC | Carroll, Douglas, Fulton | 47 min |
| Jan 21, 11:32 AM EST | Special Weather Statement | FFC | Oconee, Walton | 28 min |
| Jan 21, 11:32 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 28 min |
| Jan 21, 11:34 AM EST | Tornado Warning | FFC | Coweta, Heard | 41 min |
| Jan 21, 11:44 AM EST | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Walton | 46 min |
| Jan 21, 11:57 AM EST | Special Weather Statement | FFC | Meriwether, Troup | 33 min |
| Jan 21, 12:04 PM EST | Flash Flood Warning | FFC | Clayton | 2 hr |
| Jan 21, 12:16 PM EST | Tornado Warning | FFC | Coweta, Fayette | 28 min |
| Jan 21, 12:26 PM EST | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Pike, Upson | 49 min |
| Jan 21, 12:29 PM EST | Special Weather Statement | FFC | Oglethorpe, Wilkes | 46 min |
| Jan 21, 12:38 PM EST | Severe Thunderstorm Warning | FFC | Butts, Clayton, Henry, Spalding | 52 min |
| Jan 21, 12:43 PM EST | Special Weather Statement | FFC | Morgan | 32 min |
| Jan 21, 1:00 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Jones, Lamar, Monroe, Upson | 45 min |
| Jan 21, 1:05 PM EST | Severe Thunderstorm Warning | FFC | Jasper, Newton | 40 min |
| Jan 21, 1:11 PM EST | Special Weather Statement | FFC | Harris | 34 min |
| Jan 21, 1:20 PM EST | Tornado Warning | FFC | Harris | 40 min |
| Jan 21, 1:30 PM EST | Special Weather Statement | FFC | Upson | 30 min |
| Jan 21, 1:44 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jasper, Jones, Putnam, Washington and 1 more | 46 min |
| Jan 21, 1:57 PM EST | Tornado Warning | FFC | Talbot | 32 min |
| Jan 21, 1:59 PM EST | Special Weather Statement | FFC | Muscogee | 31 min |
| Jan 21, 2:05 PM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 25 min |
| Jan 21, 2:14 PM EST | Severe Thunderstorm Warning | FFC | Upson | 34 min |
| Jan 21, 2:21 PM EST | Tornado Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 39 min |
| Jan 21, 2:27 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Peach, Taylor | 48 min |
| Jan 21, 2:32 PM EST | Special Weather Statement | FFC | Taylor | 28 min |
| Jan 21, 2:59 PM EST | Special Weather Statement | FFC | Jefferson, Washington | 31 min |
| Jan 21, 2:59 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley | 46 min |
| Jan 21, 3:06 PM EST | Severe Thunderstorm Warning | FFC | Macon, Taylor | 39 min |
| Jan 21, 3:07 PM EST | Tornado Warning | FFC | Jefferson, Washington | 38 min |
| Jan 21, 3:20 PM EST | Special Weather Statement | FFC | Bleckley, Houston, Peach, Twiggs | 25 min |
| Jan 21, 3:28 PM EST | Tornado Warning | FFC | Macon | 47 min |
| Jan 21, 3:53 PM EST | Tornado Warning | FFC | Dooly, Houston | 37 min |
| Jan 21, 4:00 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 60 min |
| Jan 21, 4:02 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 43 min |
| Jan 21, 4:18 PM EST | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 42 min |
| Jan 21, 4:27 PM EST | Severe Thunderstorm Warning | FFC | Dooly, Houston | 18 min |
| Jan 21, 4:29 PM EST | Special Weather Statement | FFC | Stewart | 31 min |
| Jan 21, 4:36 PM EST | Tornado Warning | FFC | Pulaski | 24 min |
| Jan 21, 4:43 PM EST | Severe Thunderstorm Warning | FFC | Stewart, Webster | 62 min |
| Jan 21, 4:49 PM EST | Severe Thunderstorm Warning | FFC | Dodge | 41 min |
| Jan 21, 4:50 PM EST | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter | 39 min |
| Jan 21, 5:24 PM EST | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 66 min |
| Jan 21, 5:27 PM EST | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 48 min |
| Jan 21, 5:33 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 15 min |
| Jan 21, 5:39 PM EST | Special Weather Statement | FFC | Crisp | 66 min |
| Jan 21, 5:50 PM EST | Special Weather Statement | FFC | Telfair, Wilcox | 40 min |
| Jan 21, 6:12 PM EST | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.